MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIFLEX; SNARE, FLEXIBLE
Model Number M00562471
Medical Device Problem Codes Failure to Deliver Energy (1211); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a captiflex snare was to be used during colonoscopy procedure performed on (b)(6) 2025.During procedure, there was no cautery energy with the snare.Account assured they have the settings and erby machine set the same way for every procedure.The procedure was completed with another of the same device.There were no patient complications as a result of this event.No further information has been obtained despite good faith efforts.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of snare unable to deliver energy.Block h11: the returned captiflex was analyzed, and during visual inspection that the working length and wire were kinked.The electrical test was performed, and the device was found within specification and also showed continuity.According to the product analysis performed on the device, it was found that the working length and wire were kinked.These failures likely have occurred due the manner as the device was handled and manipulated may have caused the reported and encountered failures.Excessive manipulation of the device without enough care could have induced the defects found.Based on all available information, the probable root cause assigned is adverse event related to procedure.
 
Event or Problem Description

Brand Name
CAPTIFLEX
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23423342
Report Number3005099803-2025-05612
Device Sequence Number8198096
Product Code FDI
UDI-Device Identifier08714729019459
UDI-Public(01)08714729019459(17)280706(10)36906973
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00562471
Device Catalogue Number6247
Device Lot Number0036906973
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown